• BevLand's Avatar

    BevLand shared an experience

    Side Effects (Low white blood cell counts (neutropenia)): Just got out of the hospital today (Sunday). I went in on Tuesday with an overall count of .5 at one point my ANC dipped to .2, I couldn't leave until it was up to 10. Today after 5 days it finally jumped up so I could go home!

    3 Comments
    • Gabba's Avatar
      Gabba

      So glad you're home...rest up and hopefully this is a much better week for you.

      7 months ago
    • Bug's Avatar
      Bug

      I'm very glad you're doing better.

      7 months ago
    • Carol1286's Avatar
      Carol1286

      I remember going through that. Not a fun week for me. Even my RBC was so low that I had three units of blood. Don't push yourself now that you're home. Take it easy.

      7 months ago
  • BevLand's Avatar

    BevLand started following

  • BevLand's Avatar
  • BevLand's Avatar
  • BevLand's Avatar

    BevLand shared an experience

    Side Effects (Nausea/Vomiting): Fairly well controlled with meds but lasting longer than I thought. Chemo was Monday, today is Friday.

    2 Comments
    • LiveWithCancer's Avatar
      LiveWithCancer

      I had completely different treatments, but my nausea and fatigue generally started a day or two after my treatment and lasted for a few days (when it was so bad i did not eat or drink (big mistake) or get out of bed). By the 2nd and 3rd weeks, i was able to work and pretty much resume life (with much effort and will power).

      Hang in there!!! You have a beautiful attitude!

      8 months ago
    • jeallen's Avatar
      jeallen

      With TC, my chemo was on Monday and my worst days were Friday and Saturday. Just when I thought I couldn't stand it any more, it got better. Hang in there! Best of luck! And please try to drink water so you don't get dehydrated. Drinking a lot of water the first 24 hrs after infusion may lessen side effects, too.

      8 months ago
  • BevLand's Avatar

    BevLand asked a questionBreast Cancer

    Hair Loss

    20 answers
    • Gfurey's Avatar
      Gfurey

      Have 2 wigs--hey are really good ones--hot and uncomfortable--have never waorn them except to buy them--will donate them when this is over--

      8 months ago
    • Ashera's Avatar
      Ashera

      My hair literally floated off my head starting the 10th day of first round. I had super heavy dose of Carboplatin, Taxotere, Herceptin, and Perjeta - so by 2nd round it was mostly gone. Shaved it at that point. I could not wear wigs. I even bought a couple - and felt like a costumed person. I perfected cool turbany wraps and caps - sometimes wearing two caps with the inside one turned up for contrast. My scalp was super sensitive and cold so I slept in a soft cotton cap as well.

      8 months ago
    • Donnie's Avatar
      Donnie

      I use to wear wigs all the time and then I embraced my natural hair. I loved it, the texture and different styles I could do. Then when chemo came it was not easy to shave it all off. My husband shaved it off for me. Then the wigs itched, I would wear hats and scarves. Then summer came and I embraced being bald and went my way.

      8 months ago